Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Glyburide for Type 2 Diabetes will make you fat

Posted Apr 09 2009 7:16pm
So I started back on glyburide once a day in the mornings. My sugars are definitely doing better now, but I have started to gain weight. Not sure what all is causing this.

I find myself stressing about getting a sugar low so I try and eat things more regularly. I definitely eat more carbs since I am worried that not enough is going to bring about a low.

I am eating more junk, especially sugary stuff. Part of it is my relaxation on the diet since I am eating more medication, but part of it seems to be an incredible urge to do so that does not seem to be in my control. I used to have urges before but I could get control on them in a day or two. This time it is over 2 weeks and still not slow down. Not sure if this is glyburide doing something internally, or my brain, or a combination.

Net effect of taking the medication, I am feeling a little more balanced through the day as my sugars are controlled, but the weighing balance is tending to move into the higher range.

Sigh, just another thing we diabetics have to balance in life.

"Don't just take it. Fight your Type2 diabetes."
- www.fighttype2.com
Post a comment
Write a comment: